Alert archive / Texas / Special Weather Statements in 2015

Special Weather Statement, NWS San Angelo, TX

December 27, 2015Throckmorton County, Texas

NWS San Angelo, TX issued this special weather statement at Dec 27, 2015, 1:08 AM CST for Throckmorton County, Texas. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 27, 2015, 1:08 AM CST (07:08 UTC)
Expired
Dec 27, 2015, 2:00 AM CST
In force
52 min
Issued by
NWS San Angelo, TX

County Throckmorton County, TX

The radar

The Dyess AFB radar (KDYX), 57 km from the middle of the area, began a volume at 07:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 7.1 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2015-12-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1659 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2015-12-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 233 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1659 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
775 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
233 m²/s²
0-3 km storm-relative helicity
229 m²/s²
Significant tornado parameter
2.6
Supercell composite
13.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

243 
WWUS84 KSJT 270708
SPSSJT

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
108 AM CST SUN DEC 27 2015
 
TXZ098-099-114-270800-
THROCKMORTON TX-SHACKELFORD TX-HASKELL TX-
108 AM CST SUN DEC 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HASKELL...WESTERN
THROCKMORTON AND NORTHWESTERN SHACKELFORD COUNTIES UNTIL 200 AM
CST...

AT 107 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LAKE STAMFORD MARINA...OR 15 MILES EAST OF STAMFORD...MOVING
NORTHEAST AT 45 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  IRBY AROUND 125 AM CST.
  MILLERS CREEK RESERVOIR AROUND 145 AM CST.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE THE INTERSECTION OF
US-380 AND HIGHWAY 222.

LAT...LON 3278 9938 3283 9959 3297 9959 3297 9969
      3340 9954 3340 9909
TIME...MOT...LOC 0707Z 207DEG 39KT 3298 9953 

$$

SN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this special weather statement went out at Dec 26, 11:44 PM CST, 1 hour 24 minutes earlier.

Area forecast discussion, Dec 26, 11:44 PM CST, 1 hour 24 minutes before
Area Forecast Discussion...UPDATED
National Weather Service SAN ANGELO TX
1144 PM CST SAT DEC 26 2015

.AVIATION...
/06Z TAFS/

An extensive north-south band of elevated convection is
progressing east across west central Texas. This band of
convection will overspread the eastern half of the area
into the overnight hours. This has been incorporated into
the area TAFs.

Ceilings have decreased into the IFR category...and are
expected to remain below 1000 ft through Sunday and into
Sunday night. LIFR conditions are possible by late Sunday
afternoon and evening at KABI and KSJT.

A transition of precipitation from a cold rain to sleet and snow
is expected at KABI on Sunday morning. A period of freezing
rain is possible early Sunday morning, but this has been left
out of the TAFs for now, given the uncertainty. Mostly snow and
sleet is expected at KABI by early afternoon, changing to all
snow by late afternoon. At KSJT, rain should become mixed with
sleet by afternoon, with snow and sleet anticipated by late
afternoon. Farther south, intermittent light rain is expected at
our southern TAF sites late tonight and Sunday. By early Sunday
night, snow is expected across much of west central Texas, with
rain changing to snow across the southeastern part of the area.

Gusty mainly north winds will occur overnight through Sunday
and into Sunday night. Occasional gusts over 30 knots are
possible at KABI.

19

&&

.PREV DISCUSSION... /issued 710 PM CST SAT DEC 26 2015/

UPDATE...
Radar showing sleet and thunderstorms development this evening
already to the west of Midland. Cold front is already through most
of the area and about to cross I-10. With the faster development
of precipitation to the west...have decided to take care of our
Winter Storm Watch and issue upgrades. The snow gradient will be
tight, but thing western Crockett, Tom Green, Runnels and
Schleicher still have a potential of seeing 4 inch snow
accumulations if the colder air does come in sooner. Will upgrade
those counties to a Winter Storm Warning. For counties one row to
the east, including the far eastern Big Country and Coleman and
Brown Counties, will issue a Winter Weather Advisory for 1-3 inch
accumulations. Forecast updates coming out shortly.

08

PREV DISCUSSION... /issued 603 PM CST SAT DEC 26 2015/

AVIATION...
/00Z TAFS/

Strong cold front, extending from just south of Brownwood to just
south of Mertzon at 545 PM, will continue to move south tonight
and should reach the Interstate 10 corridor by or before Midnight.
The front may have some slower progress prior to reaching I-10,
as surface low pressure develops along the front to our southwest.
CAMs have shown a band of strong to severe storms developing just
south of the surface low along a Pacific front and moving rapidly
east across our far southern counties. This may occur a bit
farther south, with the front from the north overtaking the
Pacific front. To account for the aforementioned scenario,
however, carrying TSRA and gusty winds for KSOA and KJCT in the
10 PM to 1 AM time frame. Elevated convection is expected to
develop farther north after 10 PM and continue into the overnight
hours. Some hail is possible, and will closely monitor radar
trends for possible inclusion in the TAFs.

An overall degradation of conditions is expected through the
night, with IFR conditions likely area wide by late tonight.

Mainly IFR conditions are expected on Sunday, with LIFR
conditions possible by late afternoon at KABI and KSJT. A
transition of precipitation from a cold rain to sleet and snow is
expected at KABI. At KSJT, rain should become mixed with sleet by
afternoon, with snow and sleet anticipated by late afternoon.
Farther south, light rain and patchy fog are expected at our
southern TAF sites. Gusty north winds will occur behind the cold
front tonight and continue through the day Sunday. Occasional
gusts to 30 knots are possible at KABI.

PREV DISCUSSION... /issued 346 PM CST SAT DEC 26 2015/

SHORT TERM...
(Toight and Sunday)

Complicated and messy forecast for West Central Texas. Scattered
thunderstorms have developed across portions of the Big Country
already this afternoon, with several reports of nickel size hail
near Abilene and Sweetwater. Cold front is urging southward this
afternoon, several hours ahead of schedule. Front made it through
Abilene and dropped temperatures almost 20 degrees in one hour. This
front is largely undercutting the better storm updrafts, with most
of the convection elevated behind the front.

Temperatures in the 70s and dewpoints in the 60s ahead of the front,
so air mass remains plenty unstable enough to support more
convection through the afternoon and evening as the front pushes
south through the area. SPC has pulled the enhanced slight risk area
back into the area from San Saba to Brady to Sonora as the front
reaches the area, as the threat of large hail and perhaps an
isolated tornado. Additional storms are possible as the lift from
the potent upper low begins to move into the area, with the TTU WRF
showing a healthy band of convection developing across the Permian
Basin and pushing into the late this evening and during the early
morning hours.

Now...on to the winter weather possibilities. Both the ECMWF and the
GFS bring the potent upper level low near or just south of the I-10
corridor on Sunday, spreading precipitation in advance as the upper
level divergence spreads across the area. Temperature profiles are
in some question however, with a warm layer between 850 mb and 700mb
creating difficulties. This warm layer will erode and allow a
mixture of rain/sleet/and perhaps a little freezing rain that
develops late tonight and into the morning hours on Sunday to switch
over to all snow in the deformation zone. The ECMWF and GFS agree
that this deformation zone will include much of West Texas and at
least the northwest portions of the Concho Valley and much of the
Big Country. Winter Storm Warning already in place for these areas.
The models do not agree on how far south the deformation zone will
end up, with the areas of San Angelo/Abilene/Brownwood right on the
very tight gradient between significant snowfall and little if any.
Will leave the Winter Storm Watch in place, although first thought
will be that the areas under the Watch would fall into an Advisory
at some point instead of a Warning. Given the uncertainty still for
late in the 2nd period/early 3rd period will give it every
opportunity for the upper level low to drop a little farther south
once again. If that happens...then reaching Warning criteria becomes
much more likely.

07

LONG TERM...
(Sunday night through next Saturday)

By Sunday night the upper level low will be located just east of
the forecast area continuing to lift to the northeast. Wrap-around
moisture will impact primarily the Big Country where 3 to 5 inches
of new snow is expected Sunday night. Strong northwesterly winds
over the Big Country Sunday night will result in blowing snow,
adding to the hazardous driving conditions. Light snow will fall
over the remainder of the forecast area Sunday night. Areas south
of a line from San Saba to Junction should have a light rain snow
mix Sunday evening with a change-over to all snow by midnight.
Precipitation will end over the forecast area Monday morning with
temperatures warming only into the mid 30s across the Big Country
and the upper 30s to the mid 40s south of the Big Country.

Dry weather will be on tap for the forecast area through the
remainder of the week. Afternoon highs on Tuesday will be in the
lower 40s over the Big Country to the upper 40s and lower 50s
south of the Big Country. A series for upper level troughs moving
through the area over the coming week will keep our surface winds
northerly thus keeping our the daytime highs in the Big Country
mostly in the 30s with lower 40s to the lower 50s south of the
Big Country.

15

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 32  34  26  36 /  90  90  80  10
San Angelo 	 35  36  27  41 /  80  80  60   5
Junction 	 41  44  27  45 /  80  60  30   0

&&

.SJT Watches/Warnings/Advisories...
Winter Weather Advisory from noon Sunday to 9 AM CST Monday for
Brown-Callahan-Coleman-Concho-Shackelford-Throckmorton.

Winter Storm Warning until 9 AM CST Monday for Coke-Fisher-
Haskell-Irion-Jones-Nolan-Sterling-Taylor.

Winter Storm Warning from 6 AM Sunday to 9 AM CST Monday for
Crockett-Runnels-Schleicher-Tom Green.

&&
Hazardous weather outlook, Dec 26, 2:52 PM CST, 10 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
252 PM CST SAT DEC 26 2015

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-272100-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
252 PM CST SAT DEC 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON INTO TONIGHT.
A FEW THUNDERSTORMS MAY BE SEVERE MAINLY ALONG AND EAST OF A
HASKELL...TO SWEETWATER...TO OZONA LINE. THE STORMS WILL BE
CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL...ALTHOUGH AN
ISOLATED TORNADO IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ON SUNDAY...A MIXTURE OF FREEZING RAIN...SLEET...AND SNOW MAY
DEVELOP AS FAR EAST AS AN OZONA TO SAN ANGELO TO ABILENE LINE.
HAZARDOUS TRAVEL CONDITIONS ARE LIKELY SUNDAY INTO SUNDAY NIGHT
ACROSS THE BIG COUNTRY...CONCHO VALLEY...AND EDWARDS PLATEAU AS
MODERATE TO HEAVY SNOW IS POSSIBLE. IN ADDITION...WITH
TEMPERATURES FALLING BELOW FREEZING SUNDAY NIGHT AND MONDAY
MORNING...ANY PRECIPITATION THAT FALLS WILL FREEZE ON ROADWAYS.
THESE SLICK SPOTS MAY PERSIST ON ROADWAYS THROUGH MONDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, Dec 27, 12:10 AM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1210 AM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 PM     HAIL             WINGATE                 32.04N 100.11W
12/26/2015  E0.88 INCH       RUNNELS            TX   TRAINED SPOTTER

            HAIL BETWEEN THE SIZE OF DIMES AND QUARTERS AT HIGHWAY
            153 AND COUNTY ROAD 395

&&

EVENT NUMBER SJT1500571

JOHNSON
Special weather statement, Dec 27, 12:13 AM CST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1213 AM CST SUN DEC 27 2015

TXZ113-127-270700-
JONES TX-TAYLOR TX-
1213 AM CST SUN DEC 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TAYLOR AND JONES
COUNTIES UNTIL 100 AM CST...

AT 1212 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM TRENT TO NEAR BUFFALO
GAP...AND MOVING NORTHEAST AT 40 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  MERKEL AROUND 1215 AM CST.
  DYESS AFB AROUND 1220 AM CST.
  TYE AND NOODLE AROUND 1225 AM CST.
  HAWLEY AND NEINDA AROUND 1235 AM CST.
  ABILENE AND ANSON AROUND 1240 AM CST.
  NUGENT AROUND 1245 AM CST.
  LUEDERS AROUND 1255 AM CST.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE IMPACT...HODGES...
TRUBY...STITH...LAKE FORT PHANTOM HILL...FUNSTON...KIRBY LAKE...
THE INTERSECTION OF US-
180 AND FARM ROAD 600 AND THE INTERSECTION OF US-
180 AND RANCH ROAD 126.

LAT...LON 3291 9985 3280 9962 3248 9965 3224 9984
      3237 10014 3295 10013
TIME...MOT...LOC 0612Z 202DEG 44KT 3248 10011 3233 9983

SN
Local storm report, Dec 27, 12:24 AM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1224 AM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1219 AM     TSTM WND GST     3 ESE ABILENE           32.43N  99.68W
12/27/2015  M58 MPH          TAYLOR             TX   ASOS

&&

EVENT NUMBER SJT1500572

JOHNSON
Special weather statement, Dec 27, 12:40 AM CST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1240 AM CST SUN DEC 27 2015

TXZ054-065-066-113-127-270730-
JONES TX-COKE TX-RUNNELS TX-NOLAN TX-TAYLOR TX-
1240 AM CST SUN DEC 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COKE...TAYLOR...
NORTHERN RUNNELS...SOUTHEASTERN NOLAN AND SOUTHWESTERN JONES COUNTIES
UNTIL 130 AM CST...

AT 1239 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF BLACKWELL
TO NEAR BALLINGER...AND MOVING NORTHEAST AT 45 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  BLACKWELL AND HATCHEL AROUND 1250 AM CST.
  HYLTON AROUND 1255 AM CST.
  WINTERS AND HAPPY VALLEY AROUND 100 AM CST.
  NOLAN AROUND 105 AM CST.
  BRADSHAW AROUND 110 AM CST.
  LAWN AROUND 120 AM CST.
  TUSCOLA AROUND 125 AM CST.
  MERKEL...TYE AND DYESS AFB AROUND 130 AM CST.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE THE INTERSECTION OF
US-277 AND HIGHWAY 70...LAKE ABILENE...WINTERS LITTLE ELM LAKE...
CAMP TONKAWA...PUMPHREY...DRASCO...OVALO...OAK CREEK RESERVOIR...US-
277 NEAR THE RUNNELS-NOLAN-
TAYLOR COUNTY INTERSECTION AND CAMP BUTMAN.

LAT...LON 3261 10005 3228 9964 3209 9964 3209 9973
      3171 10002 3197 10043
TIME...MOT...LOC 0639Z 212DEG 40KT 3199 10033 3178 10003

SN
Special weather statement, Dec 27, 12:45 AM CST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1245 AM CST SUN DEC 27 2015

TXZ077-078-168-169-270730-
KIMBLE TX-SCHLEICHER TX-SUTTON TX-MENARD TX-
1245 AM CST SUN DEC 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MENARD...EASTERN
SUTTON...SOUTHEASTERN SCHLEICHER AND WESTERN KIMBLE COUNTIES UNTIL
130 AM CST...

AT 1244 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES EAST OF SONORA...MOVING NORTHEAST AT 45 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  FORT MCKAVETT AROUND 120 AM CST.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE THE INTERSECTION OF
RANCH ROAD 2596 AND RANCH ROAD 864...I-10 NEAR THE SUTTON-KIMBLE
COUNTY LINE AND CAMP SOL MAYER.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CST FOR
WEST CENTRAL TEXAS.

LAT...LON 3029 10044 3059 10060 3108 10009 3030 9988
TIME...MOT...LOC 0644Z 219DEG 41KT 3054 10041

SN
Special weather statement, Dec 27, 1:08 AM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
108 AM CST SUN DEC 27 2015

TXZ098-099-114-270800-
THROCKMORTON TX-SHACKELFORD TX-HASKELL TX-
108 AM CST SUN DEC 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HASKELL...WESTERN
THROCKMORTON AND NORTHWESTERN SHACKELFORD COUNTIES UNTIL 200 AM
CST...

AT 107 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LAKE STAMFORD MARINA...OR 15 MILES EAST OF STAMFORD...MOVING
NORTHEAST AT 45 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  IRBY AROUND 125 AM CST.
  MILLERS CREEK RESERVOIR AROUND 145 AM CST.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE THE INTERSECTION OF
US-380 AND HIGHWAY 222.

LAT...LON 3278 9938 3283 9959 3297 9959 3297 9969
      3340 9954 3340 9909
TIME...MOT...LOC 0707Z 207DEG 39KT 3298 9953

SN

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 26, 7:15 PM CSTSevere Thunderstorm WarningSJTJones, Taylor45 min
Dec 26, 7:20 PM CSTWinter Weather AdvisorySJTBrown, Callahan, Coleman, Concho, Kimble, McCulloch and 6 more35 hr
Dec 26, 7:40 PM CSTSpecial Weather StatementSJTBrown, Coleman35 min
Dec 26, 7:48 PM CSTSpecial Weather StatementSJTJones27 min
Dec 26, 8:18 PM CSTSpecial Weather StatementSJTCallahan, Coleman27 min
Dec 26, 8:23 PM CSTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman20 min
Dec 26, 9:01 PM CSTSpecial Weather StatementSJTCrockett29 min
Dec 26, 9:08 PM CSTSevere Thunderstorm WarningSJTCrockett37 min
Dec 26, 9:20 PM CSTSpecial Weather StatementSJTColeman25 min
Dec 26, 9:29 PM CSTSevere Thunderstorm WarningSJTCrockett31 min
Dec 26, 9:45 PM CSTSevere Thunderstorm WarningSJTCrockett, Irion, Schleicher, Tom Green45 min
Dec 26, 9:55 PM CSTSpecial Weather StatementSJTCrockett50 min
Dec 26, 10:17 PM CSTSpecial Weather StatementSJTSterling43 min
Dec 26, 10:31 PM CSTSpecial Weather StatementSJTTom Green44 min
Dec 26, 10:36 PM CSTSpecial Weather StatementSJTSchleicher24 min
Dec 26, 11:11 PM CSTSpecial Weather StatementSJTIrion34 min
Dec 26, 11:16 PM CSTSpecial Weather StatementSJTSutton29 min
Dec 26, 11:35 PM CSTSpecial Weather StatementSJTTom Green25 min
Dec 26, 11:39 PM CSTSpecial Weather StatementSJTTaylor36 min
Dec 26, 11:57 PM CSTSpecial Weather StatementSJTTom Green48 min
Dec 27, 12:13 AM CSTSpecial Weather StatementSJTJones, Taylor47 min
Dec 27, 12:27 AM CSTSevere Thunderstorm WarningSJTCallahan, Jones, Shackelford, Taylor48 min
Dec 27, 12:40 AM CSTSpecial Weather StatementSJTRunnels, Taylor50 min
Dec 27, 12:45 AM CSTSpecial Weather StatementSJTSutton45 min
Dec 27, 1:10 AM CSTSpecial Weather StatementSJTRunnels50 min
Dec 27, 1:17 AM CSTSpecial Weather StatementSJTKimble, Menard43 min
Dec 27, 1:21 AM CSTSpecial Weather StatementSJTJones, Taylor39 min
Dec 27, 1:52 AM CSTSpecial Weather StatementSJTRunnels, Taylor23 min
Dec 27, 1:58 AM CSTSpecial Weather StatementSJTConcho62 min
Dec 27, 2:14 AM CSTSpecial Weather StatementSJTCallahan61 min

Nearby

Special Weather Statements in Texas, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.